Cambridge Journal of Mathematics

Volume 4 (2016)

Number 2

A restriction isomorphism for cycles of relative dimension zero

Pages: 163 – 196

DOI: http://dx.doi.org/10.4310/CJM.2016.v4.n2.a1

Authors

Moritz Kerz (Fakultät für Mathematik, Universität Regensburg, Germany)

Hélène Esnault (Institut für Mathematik, Freie Universität Berlin, Germany)

Olivier Wittenberg (Département de mathématiques et applications, École normale supérieure, Paris, France)

Abstract

We study the restriction map to the closed fiber of a regular projective scheme over an excellent henselian discrete valuation ring, for a cohomological version of the Chow group of relative zero-cycles. Our main result extends the work of Saito–Sato to general perfect residue fields.

Full Text (PDF format)

Published 13 July 2016